MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that complete heart block occurred.The patient was noted to have severe annular and left ventricular outflow tract(lvot) calcification and was selected for a 23 mm lotus edge valve implantation.The physician performed pre-dilation with a 20 mm balloon, according to the instructions for use(ifu).Then the native aortic valve was treated with deployment of a 23 mm lotus edge valve involving successful repositioning of the lotus edge valve with re-sheathing and deployment into a more accurate position within the aortic annulus, in accordance with the instructions for use (ifu).The valve was released in a deep implant position ((non-coronary cusp(ncc) side was about 3mm and left coronary cusp(lcc) side was about 6-7mm)).A few hours post index procedure, the patient went into complete heart block.A permanent pacemaker was implanted to treat the event.The patient had no additional consequences.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10546797
Report Number2134265-2020-12480
Device Sequence Number3135006
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025727567
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;